# SDR ASAA1159466

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 17,696 hours, 5,514 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DET INOP LIGHT ILLUMINATED ON DESCENT APU WAS OFF.  RESET APU FIRE DETECTION CB C403.  RE-RACKED APU FIRE DETECTION MODULE.  UNABLE TO DUPLICATE MALFUNCTION IAW MM 26 15 00 710 801.
